# SDR DALA2016060904467

- Difficulty date: June 9, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 73,237 hours, 55,931 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND 2 MAIN TIRES BLOWN CAUSING DAMAGE TO MULTIPLE ITEMS AT LT MLG AND SURROUNDING AREAS.  DAMAGED ITEMS ADDRESSED ON CARDS 1 THRU 20.
